# SDR 98ZZZX3939

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4079S
- Make and model: Beech E-55
- Aircraft serial: TE1037
- Engine: Cont IO520C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Bolts
- Part number: MS9072512
- Condition: Cracked
- Location: Cylinder Head
- Part time: 85 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ROCKER COVERS ON NR 2, NR 4, AND NR 6 CYLINDERS CRACKED BY ROCKER SHAFT RETENSION BOLTS.  BOLTS WERE ONLY STARTED BY HAND AND COVERS WERE INSTALLED.  NR 2, NR 6, AND NR 4 CYLINDER COVERS WERE UNDER TENSION WHEN REMOVED.
